# SDR MASA2011100363785

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 22,931 hours, 16,002 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat
- Condition: Faulted
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT FAULT ON APPROACH.  PERF SPOST 1 WITH CREW.
